# SDR USAA050475

- Difficulty date: April 7, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTINGS DAMAGED, FORWARD OUTBOARD MID BULKHEAD AND UPPER ATTACH FITTING HOLES, RT PYLON FORWARD OUTBOARD MID AND UPPER ATTACH FITTING HOLES.  REPAIRED OVERSIZED HOLES AND FABRICATED REPAIR BUSHINGS IAW EA 96400.  (M)
